Should I be concerned about Acinetobacter anitratus?



About 4-5 months ago, I addressed to the doctor with abdominal pain in the navel. Having passed all the tests was found: dysbiosis (Bifidumbacterium <10 * 8 Lactobacillus <10 * 6.) And the fungus Candida 2x10 * 4. The doctor prescribed antibiotics - Itrakon, probiotics, and medicine to relieve loaded with liver. After treatment significant changes are not felt. After 2-3 months caught cold, cured for 2-3 days, but the cough has not passed, found: Klebsiella pneumoniae * 10 4 CFU / g, Streptococcus mitis * 10 6 cfu / g. Propyl antibiotics are all gone, but returned abdominal discomfort: pain in the navel, feeling of incomplete bowel movement, constant flatulence. General weakness and fatigue, and sometimes feel a sense of intoxication or disposal (not present), and difficulty in concentration in these moments, drowsiness. I thought back candidiasis. Passed fecal bacteria overgrowth found: Bifidumbacterium rate * 10 8 - 10 * 10 results: <10 * 8 * Lactobacillus rate of 10 6 - 10 9 * result: <10 * 6 Normal E. coli rule 10 * 6 - 2x10 * 8 result : 2x10 * 8 Acinetobacter anitratus result: 10 * 8 Candida were found. Q. Should I be concerned about Acinetobacter anitratus, information on the Internet is not found. Can symptoms description (weakness, fatigue, abdominal pain) be a sign of a dysbacteriosis?




advertisement:

4
Doctor Answers And General Comments : (both members and visitors can post)

avatar
4 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
4 Comment authors
Dr MasrDr MahaveerDr. Ayman DarragDr Ahmed Fawzy Recent comment authors
  Subscribe  
Notify of
Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
Acinetobacter anitratus is usually not a concern, however in rare cases it can cause toxicity + fever + sever pain.
For your second question yes Your symptoms does occur with dysbacteriosis.
Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

this bacteria is not considered a harmless one really and treatment should be based on antibiotics like Colistin and rifampicin…
In my opinion those symptoms are more likely caused by IBS ..
probiotics,diet rich in vegetables and fruits is ideal.
regards

Dr Mahaveer
Member
Dr Mahaveer

hi,
yes the symptoms suggest dysbacteriosis.
But a Acinetobacter anitratus infection is usually benign and nothing alarming about it.
I would suggest a usg/ CT abdomen with liver function tests done.
avoid spicy and junk food.
pre/pro biotics will help.
thanks

Dr Masr
Member
Dr Masr

Were u admitted to hospital recently.. these organisms are hospital acquired in the first place.. highly resistant .. multi antibiotics needed , including 3rd or 4th generation cephalosporins, carbapenems, or fluoroquinolones. Try to take spasmodigestin fir the flatulence … Check ur immunity….